Alert archive / Alabama / Severe Thunderstorm Warnings in 2005

Severe Thunderstorm Warning 359, NWS Birmingham, AL

May 20, 2005Greene County, Hale County, Alabama

NWS Birmingham, AL issued this severe thunderstorm warning at May 20, 2005, 5:58 PM CDT for Greene County, Hale County, Alabama. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 20, 2005, 5:58 PM CDT (22:58 UTC)
Expired
May 20, 2005, 6:45 PM CDT
In force
47 min
Issued by
NWS Birmingham, AL
Area
Counties, with a storm outline in the text

Counties Greene County, AL, Hale County, AL

The radar

The Birmingham radar (KBMX), 89 km from the middle of the area, began a volume at 22:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 20, 3:10 PM CDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Birmingham, AL (KBMX), launched 12:00Z, 11.0 hours before the alert went out and 89 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 12:00Z on 2005-05-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1086 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 12:00Z on 2005-05-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 147 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1086 J/kg
Mixed-layer CIN
-66 J/kg
Mixed-layer LCL
1017 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
147 m²/s²
0-3 km storm-relative helicity
134 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KBMX 202259
SVRBMX
ALC063-065-202345-
/O.NEW.KBMX.SV.W.0359.050520T2258Z-050520T2345Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
558 PM CDT FRI MAY 20 2005

THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN GREENE COUNTY IN WEST CENTRAL ALABAMA
  HALE COUNTY IN WEST CENTRAL ALABAMA
  THIS INCLUDES THE CITY OF GREENSBORO

* UNTIL 645 PM CDT

* AT 553 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM.  THIS STORM WAS LOCATED NEAR KNOXVILLE...OR
  ABOUT 13 MILES NORTH OF EUTAW...AND MOVING SOUTHEAST AT 30 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  9 MILES SOUTHWEST OF MOUNDVILLE BY 610 PM CDT
  SAWYERVILLE BY 630 PM CDT
  GREENSBORO BY 640 PM CDT

TO REPORT SEVERE WEATHER...
CALL 1-800-856-0758.

LAT...LON 3309 8786 3309 8783 3303 8782 3303 8772
      3301 8771 3301 8757 3296 8743 3285 8745
      3280 8749 3262 8767 3303 8796

$$
1 follow-up statement
000 
WWUS54 KBMX 202330
SVSBMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
630 PM CDT FRI MAY 20 2005

ALC063-065-202345-
/O.CON.KBMX.SV.W.0359.000000T0000Z-050520T2345Z/
HALE AL-GREENE AL-
630 PM CDT FRI MAY 20 2005

...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 645 PM CDT FOR
SOUTHERN GREENE AND SOUTHERN HALE COUNTIES...

AT 628 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR GREENSBORO...MOVING
SOUTHEAST AT 50 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  NEWBERN BY 635 PM CDT

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT
FRIDAY EVENING FOR SOUTHERN ALABAMA.

LAT...LON 3285 8809 3286 8787 3281 8772 3279 8768
      3278 8765 3273 8754 3272 8751 3253 8755
      3252 8762 3251 8768 3273 8804

$$

JPS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at May 20, 2:58 PM CDT, 3 hours earlier.

Area forecast discussion, May 20, 2:58 PM CDT, 3 hours before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BIRMINGHAM AL
258 PM CDT FRI MAY 20 2005

.SHORT TERM...(THIS AFTERNOON THROUGH SUNDAY)...
NEW SEVERE THUNDERSTORM WATCH IS BEING ISSUED...WHICH WILL INCLUDE
MUCH OF CENTRAL AND SOUTHERN ALABAMA. IMPRESSIVE LIGHTNING RATES WITH
THE STORMS ACROSS NORTHERN AND CENTRAL ALABAMA...RATES HAVE EXCEEDED
15 CLOUD-TO-GROUND STRIKES PER MINUTE AT TIMES.  SEVERE REPORTS HAVE
BEEN TRICKLING IN...MOSTLY TREES DOWN...AND MARGINALLY SEVERE HAIL.
ALL OF THIS ACTIVITY IS THE RESULT OF SURFACE INSTABILITY AHEAD OF
AN APPROACHING COLD FRONT.  TRACK OF THE UPPER LOW IS SLIGHTLY
FARTHER EAST THAN MODELS WERE SUGGESTING AT THIS TIME
YESTERDAY...BUT ALL IN ALL GUIDANCE FOR THIS EVENT HAS BEEN ON
TRACK.

THIS COMPLEX OF STORMS SHOULD HAVE A STRONG ENOUGH COLD POOL TO
MAINTAIN ITSELF INTO THE OVERNIGHT HOURS...BUT WILL LIKELY EXIT OUR
AREA OF CONCERN BY MIDNIGHT.  850 TROUGH SHOULD BE ORIENTED FROM
AROUND MOBILE, AL TO MACON, GA BY SUNRISE...WITH GENERALLY CLEAR
CONDITIONS TO THE NORTH OF THIS LINE...ENCOMPASSING VIRTUALLY ALL
OF OUR CWA.

SATURDAY AND SUNDAY LOOK NICE...BUT TEMPERATURES WILL QUICKLY
REBOUND BACK INTO THE MIDDLE AND UPPER 80S ON SUNDAY.  A FEW 90S ARE
ALSO EXPECTED...MAINLY IN THE URBAN AREAS.  MORE SIGNIFICANT CLOUD
COVER IS EXPECTED TO RETURN LATE SUNDAY.

.LONG TERM...(MONDAY THROUGH THURSDAY)...
A WEAK FAST MOVING COLD FRONT WILL MOVE ACROSS CENTRAL ALABAMA
SUNDAY NIGHT.  MOISTURE WILL BE QUESTIONABLE.  INTRODUCED SOME
CHANCE POPS (UPPER 20S LOW 30S) WITH THIS UPDATE...BUT CONFIDENCE IS
NOT HIGH.

THERMAL RIDGE OVER THE SOUTHWEST WILL KEEP OUR AREA UNDER
NORTHWESTERLY FLOW MONDAY THROUGH THURSDAY.  NO ORGANIZED
PRECIPITATION IS EXPECTED FOR THE UPCOMING WORK WEEK...AT LEAST
THROUGH THURSDAY.  HOWEVER...WEAK IMPULSES IN NORTHWEST FLOW CAN
BE VERY TRICKY...PRODUCING UPSTREAM THUNDERSTORM COMPLEXES THAT
TRACK INTO CENTRAL ALABAMA.

TEMPERATURES BEHIND THE FRONT EARLY MONDAY WILL BE A BIT COOLER THAN
TEMPERATURES BEHIND THE FRONT MOVING ACROSS THE REGION TONIGHT.
HIGHS ARE NOT EXPECTED TO BREAK THE 85 DEGREE MARK FOR MOST
LOCATIONS MONDAY THROUGH THURSDAY PROVIDING TEMPORARY RELIEF FROM
THE SUMMERTIME CONDITIONS WE HAVE EXPERIENCED OF LATE.

&&

.PRELIMINARY POINT TEMPS/POPS...
GADSDEN     62  81  57  83 /  10   0   0  10
ANNISTON    62  80  60  83 /  10  10   0  10
BIRMINGHAM  62  81  60  85 /  10   0   0  10
TUSCALOOSA  62  85  62  88 /  10  10   0  10
CALERA      62  83  61  85 /  10  10   0  10
AUBURN      64  82  59  84 /  50  10   0  10
MONTGOMERY  65  85  60  87 /  50  10   0  10
TROY        65  85  60  87 /  50  10   0  10

&&

.BMX WATCHES/WARNINGS/ADVISORIES...NONE.

&&

12/12
Hazardous weather outlook, May 20, 5:15 PM CDT, 43 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BIRMINGHAM AL
515 PM CDT FRI MAY 20 2005

ALZ011>015-017>050-211230-
AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE-
CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE-
JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY-
PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA-
TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON-
515 PM CDT FRI MAY 20 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE
NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM.

.DAY ONE...TONIGHT.

A LINE OF STRONG TO SEVERE THUNDERSTORMS WILL MOVE SOUTHWARD ACROSS
AREAS ALONG AND SOUTH OF A LINE FROM COLUMBUS GEORGIA TO TUSCALOOSA
TO ROANOKE IN RANDOLPH COUNTY THROUGH 11 PM.  THE MAIN THREAT WILL BE
DAMAGING WINDS AND LARGE HAIL...ESPECIALLY FOR AREAS WEST OF
INTERSTATE 65. A TORNADO OR TWO EMBEDDED WITHIN THE LINE OF STORMS IS
ALSO POSSIBLE IN AREAS NEAR AND WEST OF INTERSTATE 65.

THE LINE OF THUNDERSTORMS DEVELOPED AHEAD OF AN APPROACHING COLD
FRONT IN A VERY UNSTABLE ATMOSPHERE.

.DAYS TWO THROUGH SEVEN...(SATURDAY THROUGH THURSDAY).

THUNDERSTORMS ARE POSSIBLE ON MONDAY.  OTHERWISE...NO HAZARDOUS
WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL
MAY BE NEEDED THROUGH 11 PM.

STEFKOVICH

In the hours before

Special weather statement, May 20, 4:45 PM CDT, 1 hour 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
445 PM CDT FRI MAY 20 2005

ALZ038-202215-
CHAMBERS-
445 PM CDT FRI MAY 20 2005

...SIGNIFICANT WEATHER ALERT IN EFFECT FOR CHAMBERS COUNTY UNTIL 515
PM CDT...

...FREQUENT CLOUD TO GROUND LIGHTNING AND LOCALLY HEAVY RAINFALL ARE
POSSIBLE FROM AN APPROACHING THUNDERSTORM...

AT 444 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM OVER STROUD...MOVING SOUTHEAST AROUND 30 MPH.

THIS THUNDERSTORM WILL AFFECT AREAS IN AND NEAR STROUD THROUGH 515 PM
CDT.

THE PRIMARY THREAT FROM THESE STORMS IS FREQUENT CLOUD TO GROUND
LIGHTNING STRIKES. IF YOU ARE OUTDOORS IN THE VICINITY OF THESE
STORMS...TAKE SHELTER NOW. IF LIGHTNING IS OBSERVED... WAIT AT LEAST
30 MINUTES AFTER THE LAST LIGHTNING FLASH OR THUNDER BEFORE RESUMING
OUTDOOR ACTIVITIES.

ANOTHER THREAT FROM THESE STORMS IS MINOR FLOODING. PONDING OF WATER
ON ROADWAYS... FLOODING OF LOW-LYING AREAS...RISING WATER ALONG
CREEKS...AND UNDERPASSES WITH STANDING WATER ARE POSSIBLE.
REMEMBER...DO NOT DRIVE ACROSS ROADWAYS COVERED WITH WATER OF UNKNOWN
DEPTH.
Special weather statement, May 20, 5:03 PM CDT, 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
503 PM CDT FRI MAY 20 2005

ALZ048-050-202230-
BARBOUR-RUSSELL-
503 PM CDT FRI MAY 20 2005

...SIGNIFICANT WEATHER ALERT IN EFFECT FOR BARBOUR AND RUSSELL
COUNTIES UNTIL 530 PM CDT...

...FREQUENT CLOUD TO GROUND LIGHTNING AND LOCALLY HEAVY RAINFALL ARE
POSSIBLE FROM APPROACHING THUNDERSTORMS...

AT 503 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF THUNDERSTORMS FROM PITTSVIEW TO BATESVILLE...MOVING EAST
AROUND 30 MPH.

THESE SHOWERS AND THUNDERSTORMS WILL AFFECT AREAS IN AND NEAR
SEALE...PITTSVIEW...GLENVILLE...FORT MITCHELL...CLAYTON...
BATESVILLE...BAKERHILL AND HOLY TRINITY THROUGH 530 PM CDT.

THE PRIMARY THREAT FROM THESE STORMS IS FREQUENT CLOUD TO GROUND
LIGHTNING STRIKES. IF YOU ARE OUTDOORS IN THE VICINITY OF THESE
STORMS...TAKE SHELTER NOW. IF LIGHTNING IS OBSERVED... WAIT AT LEAST
30 MINUTES AFTER THE LAST LIGHTNING FLASH OR THUNDER BEFORE RESUMING
OUTDOOR ACTIVITIES.

ANOTHER THREAT FROM THESE STORMS IS MINOR FLOODING. PONDING OF
WATER ON ROADWAYS... FLOODING OF LOW-LYING AREAS...RISING WATER ALONG
CREEKS...AND UNDERPASSES WITH STANDING WATER ARE POSSIBLE.
REMEMBER...DO NOT DRIVE ACROSS ROADWAYS COVERED WITH WATER OF UNKNOWN
DEPTH.
Special weather statement, May 20, 5:34 PM CDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
534 PM CDT FRI MAY 20 2005

ALZ048-050-202300-
BARBOUR-RUSSELL-
534 PM CDT FRI MAY 20 2005

...SIGNIFICANT WEATHER ALERT IN EFFECT FOR BARBOUR AND RUSSELL
COUNTIES UNTIL 600 PM CDT...

...FREQUENT CLOUD TO GROUND LIGHTNING AND LOCALLY HEAVY RAINFALL
POSSIBLE FROM APPROACHING THUNDERSTORMS...

AT 534 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF THUNDERSTORMS FROM HOLY TRINITY TO 7 MILES NORTHEAST OF
EUFAULA...MOVING SOUTHEAST AROUND 30 MPH.

THESE SHOWERS AND THUNDERSTORMS WILL AFFECT AREAS IN AND NEAR
SEALE...PITTSVIEW...HOLY TRINITY...GLENVILLE...FORT MITCHELL...
EUFAULA AND COTTONTON THROUGH 600 PM CDT.

THE PRIMARY THREAT FROM THESE STORMS IS FREQUENT CLOUD TO GROUND
LIGHTNING STRIKES. IF YOU ARE OUTDOORS IN THE VICINITY OF THESE
STORMS...TAKE SHELTER NOW. IF LIGHTNING IS OBSERVED... WAIT AT LEAST
30 MINUTES AFTER THE LAST LIGHTNING FLASH OR THUNDER BEFORE RESUMING
OUTDOOR ACTIVITIES.

ANOTHER THREAT FROM THESE STORMS IS MINOR FLOODING. PONDING OF WATER
ON ROADWAYS... FLOODING OF LOW-LYING AREAS...RISING WATER ALONG
CREEKS...AND UNDERPASSES WITH STANDING WATER ARE POSSIBLE.
REMEMBER...DO NOT DRIVE ACROSS ROADWAYS COVERED WITH WATER OF UNKNOWN
DEPTH.
Special weather statement, May 20, 5:36 PM CDT, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
536 PM CDT FRI MAY 20 2005

ALZ037-043-202300-
ELMORE-TALLAPOOSA-
536 PM CDT FRI MAY 20 2005

...SIGNIFICANT WEATHER ALERT IN EFFECT FOR ELMORE AND TALLAPOOSA
COUNTIES UNTIL 600 PM CDT...

...FREQUENT CLOUD TO GROUND LIGHTNING AND LOCALLY HEAVY RAINFALL ARE
POSSIBLE FROM APPROACHING THUNDERSTORMS...

AT 536 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM OVER ECLECTIC...MOVING SOUTHEAST AT 25 MPH.

THIS THUNDERSTORM WILL AFFECT AREAS IN AND NEAR WETUMPKA...
KOWALIGA...ECLECTIC...BLUE RIDGE...KENT...TALLASSEE AND TALLAPOOSA
CITY THROUGH 600 PM CDT.

THE PRIMARY THREAT FROM THESE STORMS IS FREQUENT CLOUD TO GROUND
LIGHTNING STRIKES. IF YOU ARE OUTDOORS IN THE VICINITY OF THESE
STORMS...TAKE SHELTER NOW. IF LIGHTNING IS OBSERVED... WAIT AT LEAST
30 MINUTES AFTER THE LAST LIGHTNING FLASH OR THUNDER BEFORE RESUMING
OUTDOOR ACTIVITIES.

ANOTHER THREAT FROM THESE STORMS IS MINOR FLOODING. PONDING OF
WATER ON ROADWAYS... FLOODING OF LOW-LYING AREAS...RISING WATER ALONG
CREEKS...AND UNDERPASSES WITH STANDING WATER ARE POSSIBLE.
REMEMBER...DO NOT DRIVE ACROSS ROADWAYS COVERED WITH WATER OF UNKNOWN
DEPTH.
Special weather statement, May 20, 5:42 PM CDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
542 PM CDT FRI MAY 20 2005

ALZ012>013-015-024>029-202339-
542 PM CDT FRI MAY 20 2005

THE FOLLOWING COUNTIES HAVE BEEN CLEARED FROM SEVERE THUNDERSTORM
WATCH NUMBER 45...

CLAY              FAYETTE           JEFFERSON         LAMAR
RANDOLPH          SHELBY            ST. CLAIR         TALLADEGA
WALKER

ALZ022>023-030>050-202339-
542 PM CDT FRI MAY 20 2005

THE FOLLOWING COUNTIES REMAIN IN SEVERE THUNDERSTORM WATCH
NUMBER 45...

AUTAUGA           BARBOUR           BIBB              BULLOCK
CHAMBERS          CHILTON           COOSA             DALLAS
ELMORE            GREENE            HALE              LEE
LOWNDES           MACON             MARENGO           MONTGOMERY
PERRY             PICKENS           PIKE              RUSSELL
SUMTER            TALLAPOOSA        TUSCALOOSA
Local storm report, May 20, 5:57 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
557 PM CDT FRI MAY 20 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0405 PM     TSTM WND DMG     LEEDS                   33.55N 86.56W
05/20/2005                   JEFFERSON          AL   FIRE DEPT/RESCUE

            POWER LINES DOWNED

0345 PM     TSTM WND GST     3 WNW PHENIX CITY       32.48N 85.06W
05/20/2005  0 MPH            RUSSELL            AL   PUBLIC

            60 MPH ESTIMATED WIND GUST

0401 PM     TSTM WND DMG     INVERNESS               33.40N 86.72W
05/20/2005                   SHELBY             AL   FIRE DEPT/RESCUE

            TREES DOWN

0520 PM     HAIL             TUSCALOOSA              33.24N 87.54W
05/20/2005  1.00 INCH        TUSCALOOSA         AL   FIRE DEPT/RESCUE

            QUARTER HAIL REPORTED BY COKER VOLUNTEER FD

&&

JPS

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 19, 7:39 PM CDTSevere Thunderstorm WarningBMXLee36 min
May 19, 8:18 PM CDTSevere Thunderstorm WarningBMXCalhoun42 min
May 20, 1:15 PM CDTSevere Thunderstorm WarningBMXCoosa22 min
May 20, 1:26 PM CDTSevere Thunderstorm WarningBMXBlount, Etowah64 min
May 20, 2:11 PM CDTSevere Thunderstorm WarningBMXSt. Clair64 min
May 20, 2:27 PM CDTSevere Thunderstorm WarningBMXBlount33 min
May 20, 2:30 PM CDTSevere Thunderstorm WarningBMXJefferson60 min
May 20, 2:37 PM CDTSevere Thunderstorm WarningBMXWalker38 min
May 20, 2:48 PM CDTSevere Thunderstorm WarningBMXAutauga, Elmore27 min
May 20, 3:03 PM CDTSevere Thunderstorm WarningBMXTalladega42 min
May 20, 3:12 PM CDTSevere Thunderstorm WarningBMXSt. Clair33 min
May 20, 3:14 PM CDTSevere Thunderstorm WarningBMXWalker16 min
May 20, 3:29 PM CDTSevere Thunderstorm WarningBMXJefferson46 min
May 20, 3:32 PM CDTSevere Thunderstorm WarningBMXShelby78 min
May 20, 3:43 PM CDTSevere Thunderstorm WarningBMXTalladega32 min
May 20, 3:47 PM CDTSevere Thunderstorm WarningBMXFayette, Tuscaloosa43 min
May 20, 4:38 PM CDTSevere Thunderstorm WarningBMXTuscaloosa52 min
May 20, 4:55 PM CDTSevere Thunderstorm WarningBMXBibb37 min
May 20, 5:27 PM CDTSevere Thunderstorm WarningBMXGreene, Pickens33 min
May 20, 5:27 PM CDTSevere Thunderstorm WarningBMXTuscaloosa33 min
May 20, 5:36 PM CDTSevere Thunderstorm WarningBMXHale24 min
May 20, 6:28 PM CDTSevere Thunderstorm WarningBMXAutauga, Lowndes, Montgomery35 min
May 20, 6:30 PM CDTSevere Thunderstorm WarningBMXSumter45 min

Nearby

Severe Thunderstorm Warnings in Alabama, 2005Every severe thunderstorm warning in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.